MathSciNet Relay Station
MathSciNet bibliographic data
MR189001 (32 #6428) 54.60
Černavskiĭ, A. V. On topological imbeddings of polyhedrons into Eucilidean spaces. (Russian) Dokl. Akad. Nauk SSSR 165 1965 1257–1260.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement